# SDR A6WA201441297

- Difficulty date: March 13, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1206321
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD LE, INBD RIB IS CORRODED.  R & R INBD RIB ON LT OTBD LE PN 601R12063-21 IAW CRJ 200 SRM 51-40-11 & 51-42-13.
